# SDR QXEA2009071400539

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 13,906 hours, 13,509 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: MS2764644
- Condition: Worn
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX- AFT SERVICE DOOR HARD TO OPEN.  LUBED SHAFT BUT NOTICED POSSIBLE PLAY OF PIVOT ASSEMBLY.  FERRIED TO PDX FOR REPAIRS.  IN PDX, REPLACED THE BEARINGS IN THE HANDLE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
